# SDR UIEA2018121702861

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,162 hours, 19,423 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOW N2 ON START FOR BOTH ENGINES. C/W IDLE ENGINE RUN. ENGINES BOTH WITHIN NORMAL STARTUP PARAMETERS IAW B767 AMM 71-00-00.
